# SDR AALA20130503001

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Aircraft time: 35,928 hours, 10,811 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1E EMERGENCY LIGHTS INOPERATIVE.  RE-SECURED LOOSE CONNECTOR UNDERNEATH SEAT.  OPS CHECK NORMAL.
